HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Pain Management (http://www.healthboards.com/boards/pain-management/)
-   -   ? about fentanyl patch (http://www.healthboards.com/boards/pain-management/510272-about-fentanyl-patch.html)

kkmom 06-21-2007 06:40 PM

? about fentanyl patch
 
I have been on the patches for aout 3 weeks now went from 75mcg to 100mcg and yesterday i increased it as ordered to the 100 mcg, i have been itching just today and I do that with alomost any opiate but my ? is i placed it on my left upper arm yesterday and covered it with paper tape, i must be allergis to the papper tape because i had to remove it today because of the itchiness around it, redness and puffiness, now my ? to you is can I put on another patch in a different spot with a different tape without gettimg too much or causing problems?
Thanks

djtrix 06-22-2007 07:15 AM

Re: ? about fentanyl patch
 
I see there have been no responses. Perhaps you could ask your pharmacist or call the doctor?

onyxgates 06-22-2007 06:21 PM

Re: ? about fentanyl patch
 
I would definitely call the doctor to confirm but I believe you can. I have had patches fall off and the doctor said that I should just put another one on as long as you only have one on at a time, you shouldn't get too much medicine. I hope you get your answer and please post what it is so that you might help someone in the future. Also, provide your source of this information (whether it was your doc or pharm)?


All times are GMT -7. The time now is 05:05 AM.